MAUDE Adverse Event Report: ROCHE DIAGNOSTICS UREA/BUN; UREA NITROGEN TEST SYSTEM

ROCHE DIAGNOSTICS UREA/BUN; UREA NITROGEN TEST SYSTEM
Catalog Number 05171873190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable alp2 alkaline phosphatase acc.To ifcc gen.2 and ureal urea/bun results for 2 patient samples on a cobas 8000 c702 module.This medwatch will cover urea.Refer to medwatch with a1 patient identifier (b)(6) for information on the alp2 results.For sample 1, the initial alp result was 9 u/l.The result did not match the patient's clinical history which prompted the customer to repeat the sample.The repeat result was 144 u/l.For sample 2, the initial urea result was 0.5 mmol/l.The result was lower than the measuring range which prompted the customer to repeat the sample.The repeat result was 11.6 mmol/l.
 
Additional Manufacturer Narrative
The qc recovery data provided was acceptable.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
UREA/BUN
Common Device Name
UREA NITROGEN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19840320
Report Number1823260-2024-02176
Device Sequence Number20552761
Product Code CDQ
UDI-Device Identifier04015630925131
UDI-Public04015630925131
Combination Product (Y/N)Y
Initial Reporter CountryEI
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05171873190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/03/2024
Supplement Date Received by Manufacturer08/16/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown